# SDR CALA2021072601191

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 65,269 hours, 28,182 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* WHEEL N/W STRG FAULT AS PER TURN OVER REMOVED AND REPLACED NOSE STEERING SERVO-CONTROL MODULE, REF AMM 32-51-51. NO HELP REQUIRES FURTHER TS. ADD EMP:U126243 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937524  SN OFF 1213 IPC REFERENCE # 32-51-01-03 CONTROL, SERVOC  OFF 31-3252-9-0001 1213 ON 31-3252-9-0001 2525 NO CURRENT FAULTS DISPLAYED PERFORMED FUNCTIONAL TEST OF THE NOSEWHEEL STEERING REF AMM 32-51-00-720-003-A. AMBER WHEEL N/W STEERING MSG SHOWN ON UPPER ECAM AND AMBER STEERING MSG SHOWN ON WHEEL PAGE. POST FLIGHT BOX (5GC) SOURCE BSCU 2. REMOVED AND REPLACED (5CG) WITH A REPORT ALSO INDICATED FAILURE MESSAGE 32-51-12 STEERING ELECTRIC TASK 32-51-12-400-001-A. SEE LP 6687904 FOR ADDITIONAL T/S INFO. REMAIN. REINSTALLED ORIGINAL STEERING ELECTRIC BOX (5CG) REF AMM SERVICABLE UNIT REF AMM TASK 32-51-12-000-001-A. FAILURE MSGS T/S PER TSM 32-51-00-810-833-A... FOUND BSCU CHAN 2 FAULT 746 SAFETY VLV OPERATED NORMAL BUT GEAR DOORS WILL NO LONGER COME UP... NO FAULTS ON LGCIU.. ALSO RESET BOTH BSCU ''S AND BOTH ELEC HYD MODULE (6GC) FAULT .. LOWERED GEAR DOORS TO VERIFY MLG STEERING ELEC BOX (5GC).  ALSO FOUND BSCU CHAN 1 FAULT STEERING 32-51-00-810-833-A , 32-31-00/001..AND WDM 32-31-07.. SWITCH NO HELP... WILL NEED FURTHER T/S REF AMM LGCIU''S NO HELP ... CYCLED ANTI SKID AND NOSE GEAR STEERING DURING T/S FOUND ALL 3 GEAR DOOR WOULDN''T CLOSE. FOUND THE HYDRAULIC SAFETY VALVE INOP. REF L/P 6682291 FOR R&R OF VALVE. PERFORMED OP''S CHECK ON NOSE WHEE
